# SDR QXEA200601184

- Difficulty date: April 20, 2006
- Submitted: May 3, 2006
- Operation: Air carrier
- Aircraft: N356PH
- Make and model: Dhav DHC8202
- Aircraft serial: 502
- Aircraft time: 19,472 hours, 28,174 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Access Panel
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C4 LAV ACCESS CUTOUT, THE LOWER EDGE HAS CORROSION AROUND ONE FASTENER.  REPAIRED IAW DHC-8-200 SRM 51-20-11, RD 8-53-3299 AND HORIZON AIR EA 2-53-736.
